Skip to the main content

Mathematical Communications , Vol. 13 No. 2, 2008.

  • Publication date: 23.12.2008.
  • Published on HRČAK: 09.01.2009.

Table of contents

Full text

Log-Euler's gamma multifractal scenario for products of Ornstein-Uhlenbeck type processes (page 133-148)

Vo V. Anh, Nikolai N. Leonenko, Narn-Rueih Shieh
Original scientific paper


PL Morse theory (page 149-162)

Mladen Bestvina
Original scientific paper


The Bing-Borsuk and the Busemann conjectures (page 163-184)

Denise M. Halverson, Dušan Repovš
Original scientific paper


Degenerate Eisenstein series on symplectic groups (page 185-192)

Goran Muić
Original scientific paper


Classifications coarser than shape (page 193-213)

Nikica Uglešić
Original scientific paper


The fundamental theorem of calculus for Lipschitz functions (page 215-232)

Sanjo Zlobec
Original scientific paper


Fitting two concentric spheres to data by orthogonal distance regression (page 233-239)

I. A. Al-Subaihi
Original scientific paper


Extinction time for some nonlinear heat equations (page 241-251)

Louis A. Assalé, Théodore K. Boni, Diabate Nabongo
Original scientific paper


Proximal methods for equilibrium problem in Hilbert spaces (page 253-263)

Li Yang, Jing-Ai Liu, You-Xian Tian
Original scientific paper


A new application of quasi power increasing sequences (page 265-270)

Hüseyin Bor
Original scientific paper


Generalization of some inequalities for the Gamma function (page 271-275)

Armend Sh. Shabani
Original scientific paper


Uniqueness of meromorphic functions sharing one value with their derivatives (page 277-288)

Abhijit Banerjee, Pranab Bhattacharjee
Original scientific paper


A fixed fuzzy point for fuzzy mappings in complete metric spaces (page 289-294)

Shaban Sedghi, Nabi Shobe, Ishak Altun
Original scientific paper


Integral identities for sums (page 303-309)

Anthony Sofo
Original scientific paper


Differential sandwich theorems for certain subclasses of analytic functions (page 311-319)

C. Selvaraj, K. R. Karthikeyan
Original scientific paper


The equiform differential geometry of curves in the pseudo-Galilean space (page 321-332)

Zlatko Erjavec, Blaženka Divjak
Original scientific paper


Visits: 29.736 *